# SDR AALA2000201

- Difficulty date: January 8, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 864
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR CUSP CRACKED OUTBOARD OF SEAT TRACK NR 1, BELOW FORWARD LEFT EMERGENCY EXIT WINDOW, AFT OF STATION 864.  STOP DRILLED CRACK.  DOUBLER INSTALLED AS PER AARD 53-00-00-02 FIG 1 PAGE 2..  (M)
